MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker further evaluated the customer¿s device, was able to duplicate the reported issue and determined that the cause of the reported issue was due to the incompatibility of the power control board.Due to a part obsolescence, the device cannot be repaired at this time.The customer will be provided with a replacement device.
 
Event or Problem Description
A customer contacted stryker to report that their device would not complete the boot-up cycle during the initial power-on.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Additonal manufacturer narrative: the device was returned to the customer unrepaired.Corrected data: section h11, additional mfg narrative on of the initial medwatch report indicates: "stryker further evaluated the customer¿s device, was able to duplicate the reported issue and determined that the cause of the reported issue was due to the incompatibility of the power control board.Due to a part obsolescence, the device cannot be repaired at this time." section h11, additional mfg narrative on of the initial medwatch report should indicate: "stryker further evaluated the customer¿s device, was able to duplicate the reported issue and determined that the cause of the reported issue was the power pcba.Due to a part obsolescence, the device cannot be repaired at this time.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The power pcb assembly was returned to stryker product analysis center (pac) for further investigation.The pac technician was not able to duplcate the reported issue with the removed power pcb assembly.Therefore, the root cause of the reported issue could not be conclusively determined.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18234889
Report Number0003015876-2023-02245
Device Sequence Number3226045
Product Code MKJ
UDI-Device Identifier00883873988022
UDI-Public00883873988022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/17/2024
10/16/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date01/23/2024
10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown